| Model Number |
SC-8352-50 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) lead had high impedances, found during device optimization.Possible fracture lead was noted.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in 2024.
Event or Problem Description
It was reported that the patient has impedance that is not within the normal range, and a possible fracture lead.Additional information was received that there was no sign of lead fracture on the computed tomography scan.